# SDR USAA2014062400004

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,312 hours, 34,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A6841
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 39,591 hours, 5,502 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK L1 DOOR SLIDE HITS THE SIDE OF THE ACFT.  REPLACED L1 DOOR SLIDE IAW JOB CARD 26100025011.
